RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 48, Issue 4  


Sergei Borisovich Stechkin (photo)
Sergei Borisovich Stechkin (on the occasion of his 70th birthday)
5
Integral inequalities for algebraic polynomials on the unit circle
V. V. Arestov
7
Certain extremal problem in a measure space
A. L. Garkavi, V. A. Kaminskii
19
A bound on Fourier coefficients according to the Chrestenson–Levy system in ag-locally integral metric
A. V. Efimov
29
Jung constants of the $l_p^n$-spaces
V. I. Ivanov, S. A. Pichugov
37
Approximation of periodic functions by Fejer–Zygmund means in various metrics
N. A. Il'yasov
48
Parametric approximation of piecewise analytic functions
S. V. Konyagin
58
Growth of degrees of polynomial bases
Al. A. Privalov
69
Parallelepipedal cubature formulas and perfect splines
A. V. Reztsov
79
Error of the approximation by interpolation polynomials of small degrees on $n$-simplices
Yu. N. Subbotin
88
Best approximation of certain classes of smooth functions on the real axis by splines of a higher order
Sun Yong-sheng, Li Chun
100
Conjugate trigonometric polynomials
L. V. Taikov
110
Order of the best approximation of partial differential operators
O. A. Timoshin
115
Properties of the sets that have a continuous selection from the operator $P^\delta$
I. G. Tsar'kov
122
Inequalities of Kolmogorov type and estimates of spline interpolation on periodic classes $W_2^m$
A. Yu. Shadrin
132
A difference scheme for the equation of gas dynamics which conserves the group properties of solutions
A. S. Shvedov
140
On Jackson's theorems in $L_2$
A. A. Yudin, V. A. Yudin
152
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019